# SDR SWAA000440

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG FAILED TO ACCELERATE DURING TAKEOFF AT 30 KNOTS, MAX N1 IND 48 PERCENT.  REMOVED AND REPLACED NR 2 ENG.  SUSPECTED NR 3 BEARING OIL/AIR SEAL FAILURE.
